# SDR HALA2018030900086

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.3 AND FR 54, -Y1959 CORRODED.   CORROSION REMOVED IAW SRM 51-74-00,  REV 97.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15, REV 97.  A SEAT TRACK SPLICE REPAIR  
WAS CARRIED OUT IAW  SRM 53-31-15, PARA 5.A, REV 97.
